# SDR IPXA2571172

- Difficulty date: January 12, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO FLOORBOARD 252XSF FWD INBD EDGE DAMAGED.  FABRICATED NEW MAIN CARGO FLOORBOARD 252XSF IAW EO B757-5320-9 692-H.
